MathSciNet Relay Station
MathSciNet bibliographic data
MR924704 (89a:14048) 14J30 (14E35)
Mori, Shigefumi Flip theorem and the existence of minimal models for $3$-folds. J. Amer. Math. Soc. 1 (1988), no. 1, 117–253.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement